Advanced Search
Article Contents
Article Contents

On the global well-posedness to the 3-D Navier-Stokes-Maxwell system

Abstract Related Papers Cited by
  • The present paper is devoted to the well-posedness issue of solutions of a full system of the $3$-$D$ incompressible magnetohydrodynamic(MHD) equations. By means of Littlewood-Paley analysis we prove the global well-posedness of solutions in the Besov spaces $\dot{B}_{2,1}^\frac1{2}\times B_{2,1}^\frac3{2}\times B_{2,1}^\frac3{2}$ provided the norm of initial data is small enough in the sense that \begin{align*} \big(\|u_0^h\|_{\dot{B}_{2,1}^\frac1{2}} +\|E_0\|_{B_{2,1}^\frac{3}{2}}+\|B_0\|_{B_{2,1}^\frac{3}{2}}\big)\exp \Big\{\frac{C_0}{\nu^2}\|u_0^3\|_{\dot{B}_{2,1}^\frac1{2}}^2\Big\}\leq c_0, \end{align*} for some sufficiently small constant $c_0.$
    Mathematics Subject Classification: Primary: 35Q30, 76D03; Secondary: 76A05.


    \begin{equation} \\ \end{equation}
  • [1]

    H. Bahouri, J. Chemin and R. Danchin, Fourier Analysis and Nonlinear Partial Differential Equations, Springer, 2011.doi: 10.1007/978-3-642-16830-7.


    J. Chemin, Localization in Fourier space and Navier-Stokes system Phase space analysis of Partial Differential Equations, Pubbl. Cert. Ric. Mat. Ennio de Gorg Scuola Norma. Sup. Pisa, \textbfI (2004), 53-135.


    J. Chemin and N. Lerner, Flot de champs de vecteurs non lipschitziens et équations de Navier-Stokes, J. Differential Equations, 121 (1995), 314-328.doi: 10.1006/jdeq.1995.1131.


    J. Chemin and P. Zhang, On the global wellposedness to the 3-D incompressible anisotropic Navier-Stokes equations, Commun. Math. Phys., 272 (2007), 529-566.doi: 10.1007/s00220-007-0236-0.


    R. Danchin, Local theory in critical spaces for compressible viscous and heat-conducting gases, Comm. Partial Differential Equations, 26 (2001), 1183-1233.doi: 10.1081/PDE-100106132.


    P. Davidson, An Introduction to Magnetohydrodynamics, Cambridge Texts in Applied Mathematics, Cambridge University Press, Cambridge, 2001.doi: 10.1017/CBO9780511626333.


    P. Germain, S. Ibrahim and N. Masmoudi, Well-posedness of the Navier-Stokes-Maxwell equations, Proceedings of the Royal Society of Edinburgh, 144 (2014), 71-86.doi: 10.1017/S0308210512001242.


    G. Gui and P. Zhang, Stability to the global large solutions of 3-D Navier-Stokes equations, Adv. Math., 225 (2010), 1248-1284.doi: 10.1016/j.aim.2010.03.022.


    S. Ibrahim and S. Keraani, Global small solutions for the coupled Navier-Maxwell system, SIAM J. Math. Anal., 43 (2011), 2275-2295.doi: 10.1137/100819813.


    S. Ibrahim and T. Yoneda, Local solvability and loss of smoothness of the Navier-Stokes- Maxwell equations with large initial data, J. Math. Analysis Applic., 396 (2012), 555-561.doi: 10.1016/j.jmaa.2012.06.038.


    N. Masmoudi, Global well posedness for the Maxwell-Navier-Stokes system in 2D, J. Math. Pures Appl., 93 (2010), 559-571.doi: 10.1016/j.matpur.2009.08.007.


    M. Paicu and P. Zhang, Global solutions to the 3-D incompressible anisotropic Navier-Stokes system in the critical spaces, Comm. Math. Phys., 307 (2011), 713-759.doi: 10.1007/s00220-011-1350-6.


    M. Paicu and P. Zhang, Global solutions to the 3-D incompressible inhomogeneous Navier-Stokes system, J. Funct. Anal., 262 (2012), 3556-3584.doi: 10.1016/j.jfa.2012.01.022.


    T. Zhang, Global wellposed problem for the 3-D incompressible anisotropic Navier-Stokes equations in an anisotropic space, Commun. Math. Phys., 287 (2009), 211-224.doi: 10.1007/s00220-008-0631-1.

  • 加载中

Article Metrics

HTML views() PDF downloads(253) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint